Header

UZH-Logo

Maintenance Infos

A priori bounds of Castelnuovo type for cohomological Hilbert functions


Brodmann, M (1990). A priori bounds of Castelnuovo type for cohomological Hilbert functions. Commentarii Mathematici Helvetici, 65:478-518.

Statistics

Citations

8 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

53 downloads since deposited on 14 Apr 2010
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Hilbert functions; Castelnuovo bound on the regularity of coherent sheaf
Language:English
Date:1990
Deposited On:14 Apr 2010 07:20
Last Modified:05 Apr 2016 13:29
Publisher:Birkhäuser
ISSN:0010-2571
Publisher DOI:https://doi.org/10.1007/BF02566622
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0728.14014

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 4MB
View at publisher